Alert archive / New Mexico / Red Flag Warnings in 2008

Red Flag Warning 49, NWS Albuquerque, NM

May 11, 2008Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at May 11, 2008, 3:50 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at May 11, 2008, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 11, 2008, 3:50 AM MDT (09:50 UTC)
In effect from
May 11, 2008, 12:00 PM MDT
Expired
May 11, 2008, 7:00 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2900 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
411 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 110950
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
350 AM MDT SUN MAY 11 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM THIS EVENING
FOR NORTHEAST NEW MEXICO DUE TO STRONG WINDS AND LOW
HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT MONDAY MORNING THROUGH MONDAY
EVENING FOR NORTHERN AND CENTRAL NEW MEXICO...

.SURFACE LOW PRESSURE WILL DEVELOP TODAY OVER NORTHEAST NEW
MEXICO. COMBINED WITH WARMER AFTERNOON TEMPERATURES...STRONG
WINDS ARE EXPECTED TO DEVELOP...RESULTING IN CRITICAL CONDITIONS.
ON MONDAY...CRITICAL CONDITIONS ARE EXPECTED TO BE WIDESPREAD OVER
NORTHERN AND CENTRAL NEW MEXICO...DUE TO INCREASING SOUTHWEST WINDS
ALOFT...INTENSIFYING SURFACE LOW PRESSURE AND CONTINUED LOW
HUMIDITIES.

NMZ103-104-120100-
/O.NEW.KABQ.FW.W.0049.080511T1800Z-080512T0100Z/
/O.NEW.KABQ.FW.A.0046.080512T1400Z-080513T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
350 AM MDT SUN MAY 11 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.


$$

NMZ101-102-105>109-120100-
/O.NEW.KABQ.FW.A.0046.080512T1400Z-080513T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
350 AM MDT SUN MAY 11 2008

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$
2 follow-up statements
000 
WWUS85 KABQ 112110
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MDT SUN MAY 11 2008

...RED FLAG WARNING REMAINS IN EFFECT THROUGH 7 PM MDT THIS
EVENING FOR NORTHEAST NEW MEXICO DUE TO STRONG WINDS AND LOW
HUMIDITIES... 

...RED FLAG WARNING IN EFFECT FROM 10 AM MONDAY MORNING TO 9 PM
MDT MONDAY EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE
TO STRONG WINDS AND LOW HUMIDITIES...

.SURFACE LOW PRESSURE HAS DEVELOPED OVER NORTHEAST NEW MEXICO
TODAY. COMBINED WITH THE WARMER AFTERNOON TEMPERATURES...STRONG
WINDS WILL CONTINUE THROUGH EARLY THIS EVENING...RESULTING IN 
CRITICAL FIRE WEATHER CONDITIONS. ON MONDAY...CRITICAL CONDITIONS
ARE EXPECTED TO BE WIDESPREAD OVER NORTHERN AND CENTRAL NEW
MEXICO...DUE TO INCREASING SOUTHWEST WINDS ALOFT AND AT THE
SURFACE...INTENSIFYING SURFACE LOW PRESSURE...AND CONTINUED LOW
HUMIDITIES.

NMZ103-104-120100-
/O.UPG.KABQ.FW.A.0046.080512T1400Z-080513T0200Z/
/O.NEW.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/
/O.CON.KABQ.FW.W.0049.000000T0000Z-080512T0100Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
310 PM MDT SUN MAY 11 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING.

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS UPGRADED THE FIRE
WEATHER WATCH ON MONDAY TO A RED FLAG WARNING...WHICH IS IN EFFECT
FROM 10 AM TO 9 PM MDT MONDAY. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

$$

NMZ101-102-105>109-120100-
/O.UPG.KABQ.FW.A.0046.080512T1400Z-080513T0200Z/
/O.NEW.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
310 PM MDT SUN MAY 11 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS UPGRADED THE FIRE
WEATHER WATCH ON MONDAY TO A RED FLAG WARNING...WHICH IS IN EFFECT
FROM 10 AM TO 9 PM MDT MONDAY. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

40
000 
WWUS85 KABQ 120048
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
648 PM MDT SUN MAY 11 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM MONDAY MORNING TO 9 PM
MDT MONDAY EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE
TO STRONG WINDS AND LOW HUMIDITIES...

.WIND SPEEDS WILL DECREASE THROUGH THE EVENING HOURS...AND
RELATIVE HUMIDITIES WILL INCREASE ABOVE CRITICAL THRESHOLDS IN
MOST AREAS OF NORTHEAST NEW MEXICO. HOWEVER...OVERNIGHT HUMIDITY
RECOVERIES WILL STILL BE POOR IN MANY AREAS...AND WINDS WILL
QUICKLY STRENGTHEN BY LATE MONDAY MORNING CREATING WIDESPREAD
CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL OF NORTHERN AND
CENTRAL NEW MEXICO.

NMZ103-104-121400-
/O.EXP.KABQ.FW.W.0049.000000T0000Z-080512T0100Z/
/O.CON.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
648 PM MDT SUN MAY 11 2008

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
MONDAY...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED
AGAIN ON MONDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ101-102-105>109-121400-
/O.CON.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
648 PM MDT SUN MAY 11 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
MONDAY. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

52

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 11, 3:08 AM MDT, 42 minutes earlier.

Area forecast discussion, May 11, 3:08 AM MDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
308 AM MDT SUN MAY 11 2008

.DISCUSSION...
BIG FORECAST CHALLENGES FOCUSING ON THE TUESDAY THROUGH FRIDAY
PERIOD. LATEST WATER VAPOR LOOP SHOWS A DRY SLOT EXTENDING FROM
WEST TO EAST ACROSS THE DESERT SW INTO A DEEP UPPER LOW PRESSURE
SYSTEM OVER THE MIDWEST. 08Z SURFACE ANALYSIS SHOWS 1022MB HIGH
PRESSURE BUILDING OVER THE TX PANHANDLE WITH A COLD FRONT WASHED
UP FROM THE RIO GRANDE VALLEY SOUTHWARD INTO THE BIG BEND REGION
OF TX. KABQ REPORTING AN EAST CANYON WIND GUSTING TO 21 KNOTS AS
ADVERTISED OVER THE PAST SEVERAL DAYS. 00Z NAM/GFS AND LATEST RUC
MODEL SHOW HIGH PRESSURE OVER WEST TX WILL QUICKLY GIVE WAY TO LEE
SIDE TROUGHING OVER NE NM. WILL RAISE A RED FLAG ACROSS THE NE
PLAINS...ZONES 103/104...SINCE INCREASED WINDS WITH TROUGH WILL
COINCIDE WITH RH VALUES IN THE LOWER TEENS. OTHERWISE...HIGH
CLOUDS AND SEASONABLE TEMPS WILL BE THE STORY TODAY.

ALL EYES THEN SHIFT TO UPPER LEVEL LOW PRESSURE DEVELOPING OVER THE
NORTHERN ROCKIES EARLY MONDAY. LARGE SCALE H5 HEIGHT FALLS ACROSS
THE WESTERN UNITED STATES WILL INTENSIFY THE LEE TROUGH OVER NE NM
INTO A 990MB LOW PRESSURE CENTER MONDAY AFTERNOON. THIS WILL MAKE
FOR WINDY CONDITIONS ACROSS THE CWA WITH CRITICAL TO EXTREME FIRE
WEATHER POSSIBLE. WILL POST A FIRE WEATHER WATCH FOR MONDAY WITH
WIND ADVISORIES LIKELY FROM UPCOMING SHIFT FOR THE EASTERN PLAINS.
FORECAST BECOMES VERY TRICKY FOR TUESDAY THROUGH FRIDAY AS MODELS
ARE ADVERTISING A MAJOR CHANGE COMPARED TO THE PAST COUPLE MONTHS.
00Z GFS WITH AGREEMENT FROM 00Z ECMWF/UKMET/GEM SHOW THE UPPER LOW
DIGGING OVER ARIZONA TUESDAY WITH PRECIP SPREADING OVER THE NW AND
WESTERN MTNS DURING THE DAY. DEPENDING ON THE AMOUNT OF RETURN FLOW
OVER THE SE PLAINS THERE MAY EVEN BE SOME STORMS DEVELOPING AHEAD
OF THE LEE SIDE TROUGH HOWEVER LEFT POPS JUST BELOW MENTION. WENT
BELOW MODEL POP NUMBERS OVER THE WESTERN HALF OF THE STATE THROUGH
TUESDAY NIGHT SINCE ENSEMBLE MEMBERS INDICATE THE TROUGH MAY DIG
FARTHER SOUTH AND WEST INTO ARIZONA THAN CURRENT OPERATIONAL NUMBERS
SUGGEST.

THE CORE OF THE UPPER LOW THEN MOVES EASTWARD INTO NM WEDNESDAY WITH
H5 TEMPS BTWN -16 AND -20C. GFS MODEL INDICATES ONLY LIGHT QPF ACROSS
THE REGION WEDNESDAY HOWEVER THE ECMWF SHOWS MUCH MORE PRECIP. SIDED
WITH THE ECMWF IN THIS PATTERN SINCE LAPSE RATES WILL BE STRONG FROM
DAYTIME HEATING. HIGHEST POPS WILL END AFTER DARK THEREFORE LOWERED
POPS FROM CHANCE TO SLIGHT CHANCE FOR WEDNESDAY NIGHT. MODELS THEN
SHOW A STRONG DISTURBANCE SLIDING SOUTH THROUGH THE CENTRAL ROCKIES
INTO THE BACKSIDE OF THE FIRST SYSTEM. THIS WILL KEEP THE CHANCE FOR
WIDESPREAD SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH FRIDAY...
ESPECIALLY ACROSS THE EAST. LOWERED MAX TEMPS AGAIN BELOW MOS NUMBERS
WEDNESDAY THROUGH FRIDAY. THERE MAY EVEN BE SOME HIGH ELEVATION
SNOWS...ESPECIALLY WITH THE SECOND SYSTEM AS 700MB TEMPS FALL BTWN
0 AND -4C.

GUYER

&&

.AVIATION...
VFR CONDITIONS PREVAILING THROUGH 21Z. EAST WIND AT KABQ GUSTING TO
AROUND 20KT AT 09Z SHOULD TAPER OFF SHORTLY AFTER SUNRISE THIS
MORNING. OTHERWISE SOUTH TO SOUTHWEST WIND GUSTS TO AROUND 35KT
EXPECTED OVER NORTHEAST QUARTER OF NEW MEXICO LATER THIS AFTERNOON
AS LEE SURFACE TROUGH DEVELOPS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  78  45  78  46 /   0   0   5  20
GALLUP..........................  76  37  75  40 /   0   0   0  20
GRANTS..........................  77  36  77  39 /   0   0   0   5
GLENWOOD........................  84  46  83  43 /   0   0   0   0
CHAMA...........................  69  35  70  27 /   0   0   0  10
LOS ALAMOS......................  73  37  75  32 /   0   0   0   0
RED RIVER.......................  65  33  66  38 /   0   0   0   5
TAOS............................  73  34  75  36 /   0   0   0   0
SANTA FE........................  74  38  76  31 /   0   0   0   0
SANTA FE AIRPORT................  76  41  78  42 /   0   0   0   0
ESPANOLA........................  78  41  80  43 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  78  52  81  52 /   0   0   0   0
ALBUQUERQUE VALLEY..............  81  50  84  53 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  77  49  79  49 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  80  49  83  52 /   0   0   0   0
SOCORRO.........................  83  50  87  55 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  74  43  76  46 /   0   0   0   0
MORIARTY/ESTANCIA...............  76  42  80  48 /   0   0   0   0
CARRIZOZO.......................  77  52  84  59 /   0   0   0   0
RUIDOSO.........................  72  54  78  51 /   0   0   0   0
RATON...........................  72  37  80  41 /   0   0   0   5
LAS VEGAS.......................  71  41  79  42 /   0   0   0   0
ROY.............................  74  44  79  58 /   0   0   0   0
CLAYTON.........................  76  47  83  45 /   0   0   0   5
SANTA ROSA......................  78  47  88  52 /   0   0   0   0
TUCUMCARI.......................  80  51  90  49 /   0   0   0   5
FORT SUMNER.....................  80  47  90  52 /   0   0   0   0
CLOVIS..........................  77  48  88  51 /   0   0   0   5
PORTALES........................  78  47  90  52 /   0   0   0   5
ROSWELL.........................  80  52  92  55 /   0   0   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
THE FOLLOWING ZONES...NMZ101>109.

RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ103-104.

&&

GUYER/99
Hazardous weather outlook, May 10, 6:00 AM MDT, 21 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT SAT MAY 10 2008

NMZ001>021-026-111200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MDT SAT MAY 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM MDT FOR ALL OF
NORTHERN AND CENTRAL NEW MEXICO...EXCEPT THE WEST CENTRAL HIGHLANDS
AND SOUTHWEST MOUNTAINS...WHERE LOW HUMIDITIES COMBINED WITH STRONG
WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. A WIND ADVISORY
IS IN EFFECT FROM 10 AM TO 7 PM MDT FOR PORTIONS OF THE EAST CENTRAL
PLAINS ALONG INTERSTATE 40 BETWEEN MORIARTY AND SANTA ROSA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR MUCH OF NORTHERN AND CENTRAL
NEW MEXICO MONDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 3:50 AM MDTFire Weather WatchABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more11 hr
May 11, 3:10 PM MDTRed Flag WarningABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more30 hr
May 11, 3:15 PM MDTWind AdvisoryABQ30 hr

Nearby

Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.